# SDR CALA9801120

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR INNER WEB CORRODED.  THE CORROSION WAS REMOVED AND REPAIR DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 52-01, 51-10-3, AND 52-30-0.
